# SDR SWAA105138

- Difficulty date: August 23, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 1,598 hours, 933 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 8382
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL OFF AT FL370, SMELLED ODOR IN COCKPIT.  TURNED OFF GASPER AND RECIR FAN.  ODOR DISSIPATED.  REMOVED AND REPLACED RECIRCULATION FAN PER MM.
